MathSciNet Relay Station
MathSciNet bibliographic data
MR1432593 47B35 (47B38)
Wu, Zhijian Commutators and related operators on harmonic Bergman space of ${\bf R}^{n+1}_+$. J. Funct. Anal. 144 (1997), no. 2, 448–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement